In a case series, three girls (two adolescent and one child; aged 12-17years) were described, who developed pruritus and diffuse hives (one patient), chills (one patient) and facial flushing, hives and pruritus (one patient) during treatment with telavancin for methicillin-resistant Staphylococcus aureus (MRSA) and Pseudomonas aeruginosa bronchopneumonia. One of these three patients (patient 1) also developed pruritus, diffuse hives, vomiting and nausea during treatment with linezolid for methicillin-resistant Staphylococcus aureus (MRSA) and Pseudomonas aeruginosa bronchopneumonia [not all the dosages, routes, time to reactions onsets and outcomes stated].
Case 1: A 17-year-old girl had Pseudomonas aeruginosa bronchopneumonia and MRSA, and showed prior reactions to tigecycline, vancomycin and ceftaroline. She started receiving telavancin 10 mg/kg daily. As per the recommendation of the allergy and immunology consultants, she was administered first dose of telavancin 10% of the total...
- Bernstein AT, et al. Use of telavancin in adolescent patients with cystic fibrosis and prior intolerance to vancomycin: A case series. Journal of Cystic Fibrosis 17: e48-e50, No. 6, Nov 2018. Available from: URL: http://doi.org/10.1016/j.jcf.2018.08.003 - USA